# SDR USAASB96212

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tr Unit
- Part number: 2299
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ITH - FLT 2075 - CLIMBING THROUGH 12,000 FT, THE CABIN PRESS WARNING HORN SOUNDED.  DESCENDED TO 10,000 FT AND WENT TO STANDBY.  CHECKED FOR C/B'S POPPED AND FOUND THE E/E COOLING FAN C/B POPPED.  SWITCHED TO ALTERNATE FAN AT WHICH TIME FLT ATTENDANTS REPORTED SMOKE IN CABIN.  CAPT TURNED ALTERNATE FAN BACK TO NORMAL AND DIVERTED TO ITH.  AN EMERG WAS DECLARED.  THE FLT LANDED W/O FURTHER INCIDENT.  MX ACCOMP PRESS CHECK PER MM 21-31-00.  OPS CHECK GOOD WITH NO FAULTS FOUND.  SMOKE IN CABIN CAUSED BY BURNED UP NR 1 TRANSFORMER RECTIFIER UNIT.  REPLACED SAME.  OPS CHECK GOOD.  COOLING FAN CHECKS OK IN NORMAL AND ALTERNATE.  (M)
